Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Unimodular lattices in dimensions 14 and 15 over the Eisenstein integers


Authors: Kanat Abdukhalikov and Rudolf Scharlau
Journal: Math. Comp. 78 (2009), 387-403
MSC (2000): Primary 11H06, 11H56; Secondary 11E39, 11H71, 11F11
DOI: https://doi.org/10.1090/S0025-5718-08-02131-5
Published electronically: May 16, 2008
MathSciNet review: 2448712
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: All indecomposable unimodular hermitian lattices in dimensions 14 and 15 over the ring of integers in $ \mathbb{Q}(\sqrt{-3})$ are determined. Precisely one lattice in dimension 14 and two lattices in dimension 15 have minimal norm 3.


References [Enhancements On Off] (What's this?)

  • 1. K. Abdukhalikov, Invariant Hermitian lattices in the Steinberg module and their isometry groups, Comm. Algebra 25 (8) (1997) 2607-2626. MR 1459581 (98e:20005)
  • 2. K. Abdukhalikov, Unimodular Hermitian lattices in dimension 13, J. Algebra 272 (1) (2004) 186-190. MR 2029031 (2005b:11098)
  • 3. C. Bachoc, Applications of coding theory to the construction of modular lattices, J. Combin. Theory Ser. A 78 (1997) 92-119. MR 1439633 (98a:11084)
  • 4. W. Bosma, J. Cannon, C. Playoust, The Magma algebra system I: The user language, J. Symbolic Comput. 24 (3/4) (1997) 235-265. MR 1484478
  • 5. A. M. Cohen, Finite complex reflection groups, Ann. Sci. École Norm. Sup. (4) 9 (1976), no. 3, 379-436. MR 0422448 (54:10437)
  • 6. J. H. Conway, N. J. A. Sloane, Self-dual codes over $ GF(3)$ and $ GF(4)$ of length not exceeding $ 16$, IEEE Trans. Inform. Theory 25 (1979) 312-322. MR 528009 (80h:94026)
  • 7. J. H. Conway, R. T. Curtis, S. P. Norton, R. A. Parker, R. A. Wilson, ATLAS of finite groups, Clarendon Press, Oxford, 1985. MR 827219 (88g:20025)
  • 8. J. H. Conway, N. J. A. Sloane, Sphere packings, lattices and groups, 3rd ed., Springer-Verlag New York, Inc., 1999. MR 1662447 (2000b:11077)
  • 9. R. Coulangeon, Minimal vectors in the second exterior power of a lattice, J. Algebra 194 (1997) 467-476. MR 1467163 (98d:11078)
  • 10. W. Feit, Some lattices over $ {\bf Q}(\sqrt{-3})$, J. Algebra 52 (1978) 248-263. MR 0498407 (58:16534)
  • 11. Y. Kitaoka, Arithmetic of quadratic forms, Cambridge Tracts in Math., 1993. MR 1245266 (95c:11044)
  • 12. M. Kneser, Klassenzahlen definiter quadratischer Formen, Arch. Math. 8 (1957) 241-250. MR 0090606 (19:838c)
  • 13. J. H. van Lint, F. J. MacWilliams, Generalized quadratic residue codes, IEEE Trans. Inform. Theory 24 (6) (1978) 730-737. MR 514352 (80a:94032)
  • 14. F. G. MacWilliams, A. M. Odlyzko, N. J. A. Sloane, H. N. Ward, Self-dual codes over $ GF(4)$, J. Combin. Theory Ser. A 25 (1978) 288-318. MR 514624 (80f:94016)
  • 15. G. Nebe, Finite subgroups of $ GL_n(\mathbb{Q})$ for $ 25\leq n\leq 31$, Comm. Algebra 24 (7) (1996) 2341-2397. MR 1390378 (97e:20066)
  • 16. W. Plesken, B. Souvignier, Computing isometries of lattices, Computational Algebra and Number Theory (London, 1993), J. Symbolic Comput. 24 (3/4) (1997) 327-334. MR 1484483 (98i:11047)
  • 17. H.-G. Quebbemann, Modular lattices in Euclidean spaces, J. Number Theory 54 (2) (1995) 190-202. MR 1354045 (96i:11072)
  • 18. U. Riese, On integral representations for $ {\rm SL}(2,q)$, J. Algebra 242 (2001) 729-739. MR 1848968 (2003c:20013)
  • 19. R. Scharlau, R. Schulze-Pilot, Extremal lattices, in: B. H. Matzat, G.-M. Greuel, G. Hiss (Eds.), Algorithmic Algebra and Number Theory, Springer, 1998, 139-170. MR 1672117 (99m:11074)
  • 20. R. Scharlau, A. Schiemann, R. Schulze-Pilot, Theta series of modular, extremal, and hermitian lattices, Proceedings of the Conference on Integral and Quadratic Forms and Lattices, Seoul 1998, Contemporary Math. 249 (1999) 221-233. MR 1732362 (2001a:11066)
  • 21. A. Schiemann, Classification of hermitian forms with the neighbour method, J. Symbolic Comput. 26 (4) (1998) 487-508. MR 1646667 (99g:11053)
  • 22. G. C. Shephard, J. A. Todd, Finite unitary reflection groups, Canadian J. Math. 6 (1954) 274-304. MR 0059914 (15:600b)
  • 23. H. N. Ward, Quadratic residue codes and symplectic groups, J. Algebra 29 (1974) 150-171. MR 0444290 (56:2648)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11H06, 11H56, 11E39, 11H71, 11F11

Retrieve articles in all journals with MSC (2000): 11H06, 11H56, 11E39, 11H71, 11F11


Additional Information

Kanat Abdukhalikov
Affiliation: Institute of Mathematics, 125 Pushkin Str, 050010, Kazakhstan
Email: abdukhalikov@math.kz

Rudolf Scharlau
Affiliation: Department of Mathematics, University of Dortmund, 44221 Dortmund, Germany
Email: Rudolf.Scharlau@math.uni-dortmund.de

DOI: https://doi.org/10.1090/S0025-5718-08-02131-5
Keywords: Integral lattice, hermitian lattice, extremal lattice, unimodular lattice, root system
Received by editor(s): October 19, 2007
Received by editor(s) in revised form: January 2, 2008
Published electronically: May 16, 2008
Additional Notes: The first author was supported by the Alexander von Humboldt Foundation.
Article copyright: © Copyright 2008 American Mathematical Society

American Mathematical Society